Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 791323, 19 pages
http://dx.doi.org/10.1155/2011/791323
Research Article

On Asymptotic Behaviour of Solutions to 𝑛-Dimensional Systems of Neutral Differential Equations

Department of Applied Mathematics, Faculty of Mechanical Engineering, University of Žilina, Univerzitná 1, 010 26 Žilina, Slovakia

Received 6 July 2011; Revised 9 September 2011; Accepted 22 September 2011

Academic Editor: Marcia Federson

Copyright © 2011 H. Šamajová and E. Špániková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Špániková and H. Šamajová, β€œAsymptotic properties of solutions to n-dimensional neutral differential systems,” Nonlinear Analysis, Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2877–2885, 2009. View at Publisher Β· View at Google Scholar
  2. B. Mihalíková and J. Džurina, β€œOn the oscillation of bounded solutions of systems of neutral differential equations,” in Proceedings of the International Scientific Conference of Mathematics, pp. 189–194, University of Žilina, Slovakia, 1998.
  3. T. Mihály, β€œOn the oscillatory and asymptotic properties of solutions of systems of neutral differential equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 66, no. 9, pp. 2053–2063, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. R. Olach and H. Šamajová, β€œOscillatory properties of nonlinear differential systems with retarded arguments,” Mathematica Slovaca, vol. 55, no. 3, pp. 307–316, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  5. H. Šamajová, β€œNeutral two-dimensional functional differential systems–-asymptotic properties of solutions,” Studies of the University of Žilina, Mathematical Series, vol. 19, no. 1, pp. 49–56, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  6. S. Staněk, β€œOscillation behaviour of solutions of neutral delay differential equations,” Časopis Pro Pěstování Matematiky, vol. 115, no. 1, pp. 92–99, 1990. View at Google Scholar Β· View at Zentralblatt MATH
  7. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1995. View at Zentralblatt MATH
  8. J. Diblík, β€œA criterion for existence of positive solutions of systems of retarded functional-differential equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 38, no. 3, pp. 327–339, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. P. Marušiak, β€œOscillatory properties of functional-differential systems of neutral type,” Czechoslovak Mathematical Journal, vol. 43, no. 4, pp. 649–662, 1993. View at Google Scholar Β· View at Zentralblatt MATH
  10. J. Jaroš and T. Kusano, β€œOn a class of first order nonlinear functional-differential equations of neutral type,” Czechoslovak Mathematical Journal, vol. 40, no. 3, pp. 475–490, 1990. View at Google Scholar Β· View at Zentralblatt MATH